Journals / Journal of New Results in Science / 2022 / Cilt: 11 - Sayı: 3

Finite coproducts in the category of quadratic modules of Lie algebras

Pages
210–221
Publication Date
2022-12-31
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

In this study, we will construct finite coproduct objects in the category of quadratic modules of Lie algebras with a new approach using the idea of quasi-quadratic modules.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:In this study, we will construct finite coproduct objects in the category of quadratic modules of Lie algebras with a new approach using the idea of quasi-quadratic modules.
📊
Key Findings & Data:In this study, we will construct finite coproduct objects in the category of quadratic modules of Lie algebras with a new approach using the idea of quasi-quadratic modules.
💡
Conclusion & Impact:In this study, we will construct finite coproduct objects in the category of quadratic modules of Lie algebras with a new approach using the idea of quasi-quadratic modules.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Quadratic modules · Quasi-quadratic modules · Coproduct objects

Abstract

In this study, we will construct finite coproduct objects in the category of quadratic modules of Lie algebras with a new approach using the idea of quasi-quadratic modules.

🔖

Cite This Article

ÖZEL, E., ARSLAN, U. E., AKÇA, İ. İ. (2022). Finite coproducts in the category of quadratic modules of Lie algebras. Journal of New Results in Science, Cilt: 11 - Sayı: 3, 210–221. https://ajindex.com/articles/869341

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (17)

  1. J. H. C. Whitehead, Combinatorial homotopy. II, Bulletin of the American Mathematical Society, 55(5), (1949) 453-496.
  2. M. Gerstenhaber, On the deformation of rings and algebras, Annals of Mathematics Second Series, 79(1) (1964) 59-103.
  3. S. Lichtenbaum, M. Schlessinger, The cotangent complex of a morphism, Transactions of the American Mathematical Society, 128(1), (1967) 41-70.
  4. T. Porter, Some categorical results in the theory of crossed modules in commutative algebras, Journal of Algebra, 109(2), (1987) 415-429.
  5. P. Dedecker, A. S-T. Lue, A nonabelian two-dimensional cohomology for associative algebras, Bulletin of the American Mathematical Society, 72(6), (1966) 1044-1050.
  6. Z. Arvasi, U. E. Arslan, Annihilators, multipliers and crossed modules, Applied Categorical Structures, 11(6), (2003) 487-506.
  7. U. E. Arslan, İ. İ. Akça, G. I. Onarlı, O. Avcıoğlu, Fibrations of 2-crossed modules, Mathematical Methods in the Applied Sciences, 42(16), (2019) 5293-5304.
  8. U. E. Arslan, Serdar Hürmetli, Bimultiplications and annihilators of crossed modules in associative algebras, Journal of New Theory, (35), (2021) 72-90.
  9. A. Aytekin, Categorical structures of Lie-Rinehart crossed module, Turkish Journal of Mathematics, 43(1), (2019) 511-522.
  10. C. Kassel, J. L. Loday, Extensions centrales d'alg\'ebres de Lie, Annales de l'Institut Fourier (Grenoble), 32(4), (1982) 119-142.
  11. J. M. Casas, M. Ladra, Colimits in the crossed modules category in Lie algebras, Georgian Mathematical Journal, 7(3), (2000) 461-474.
  12. G. J. Ellis, Homotopical aspects of Lie algebras, Journal of the Australian Mathematical Society (Series A), 54(3), (1993) 393-419. D. Conduch\'e, Modules Crois\'es G\'en\'eralis\'es de Longueur 2, Journal of Pure and Applied Algebra, 34(2-3), (1984) 155-178.
  13. J. F. Martins, The fundamental 2-crossed complex of a reduced CW-complex, Homology, Homotopy and Applications, 13(2), (2011) 129-157.
  14. B. Gohla, J. F. Martins, Pointed homotopy and pointed lax homotopy of 2-crossed module maps, Advances in Mathematics, 248, (2013) 986-1049.
  15. İ. Akça, K. Emir, J. F. Martins, Pointed homotopy of 2-crossed module maps on commutative algebras, Homology, Homotopy and Applications, 18(1), (2016) 99-128.
  16. P. Carrasco, T. Porter, Coproduct of 2-crossed modules: Applications to a definition of a tensor product for 2-crossed complexes, Collectanea Mathematica, 3(67), (2016) 485-517.
  17. R. Brown, N. D. Gilbert, Algebraic models of 3-types and automorphism structures for crossed modules, Proceedings of the Lon